# SDR 0000779906

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- Aircraft time: 77,865 hours, 93,941 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Tail Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL CONE CATWALK AND INTERIOR TAIL CONE RELEASE HANDLE LIGHTS ILLUMINATED WITH EMERGENCY LIGHT SWITCH OFF.  REPAIRED BROKEN BROWN WIRE NEAR POWER SUPPLY, OPERATIONAL CHECK NORMAL.
